| Model Number |
DAT015 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
An administrator reported that following an intraocular lens (iol) implant procedure, the patient experienced poor vision, lens failure and unexpected myopia post-op.The iol was exchanged in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).